MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0182
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient's implantable cardioverter defibrillator started emitting beeping tones.Technical services (ts) reviewed this device data and noticed high out-of-range (oor) shock impedance of 125 ohms.The beeping was confirmed to have been triggered by the impedance measurement.The shock impedance trending appears to be slightly elevated over the last year.As 125 ohms is not indicative of a lead fracture, ts recommended to bring the patient into clinic to turn beeping off, evaluate the shock lead, increase the oor alert to 150 ohms and continue monitoring the patient.If impedance exceeds 150 ohms a commanded shock should be considered.Further information was received indicating that no commanded shocks were performed, and the patient will continue to be monitored.This lead remains in service and no adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12644221
Report Number2124215-2021-30748
Device Sequence Number16497992
Product Code LWS
UDI-Device Identifier00802526531163
UDI-Public00802526531163
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2014
Device Model Number0182
Device Catalogue Number0182
Device Lot Number300761
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/17/2021
Patient Sequence Number1
Patient Age32 YR